MathSciNet Relay Station
MathSciNet bibliographic data
MR1264496 06A07 (06E99)
Sagan, Bruce E.; Yeh, Yeong Nan; Ziegler, Günter M. Maximizing Möbius functions on subsets of Boolean algebras. Discrete Math. 126 (1994), no. 1-3, 293–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement